# SDR ASAA2016052316831

- Difficulty date: May 23, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 3,585 hours, 1,191 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE LIGHT ILLUMINATED, IMBALANCE OF 1050 NOTED FOLLOWING BURN OFF OF CENTER TANK.  ACFT GROUNDED. FUEL IMBALANCE CONDITIONAL INSPECTION WITHIN LIMITS REF AMM 05-51-48-801, TABLE 101.  ACCOMPLISHED FUEL COMPARISON CHECK REF AMM 28-41-00-720-801, NO FAULTS FOUND, GROUND VERIFICATION CHECKS NORMAL.
